Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 10, 2012, 9:27 PM EDT for Hall County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2012, 9:27 PM EDT (01:27 UTC)
- Expired
- Aug 10, 2012, 10:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Hall County, GA
The radar
The Atlanta radar (KFFC), 134 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1442 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
345 WWUS82 KFFC 110127 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 927 PM EDT FRI AUG 10 2012 GAZ023>025-110200- 927 PM EDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BANKS... HALL AND JACKSON COUNTIES UNTIL 1000 PM EDT... AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GAINESVILLE...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BANKS...HALL AND JACKSON COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANDLER...GAINESVILLE...LULA AND GILLSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3444 8361 3421 8358 3421 8385 3438 8388 TIME...MOT...LOC 0126Z 262DEG 11KT 3431 8375 $$ 16
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 8:26 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Aug 10, 8:26 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 826 PM EDT FRI AUG 10 2012 .UPDATE... CONVECTION ASSOCIATED WITH FRONTAL BOUNDARY IS TAKING ITS TIME MOVING INTO NORTH GEORGIA. SHORT TERM HI RES MODELS INDICATING BULK OF THE ACTIVITY WILL SINK INTO THE NORTH ATLANTA METRO AREA BETWEEN 02-03Z...WITH LINE OF CONVECTION NEAR BIRMINGHAM CROSSING THE AL/GA BORDER SHORTLY THEREAFTER. ALTHOUGH THUNDERSTORM POTENTIAL DIMINISHES INTO THE OVERNIGHT HOURS...RAIN AND ISOLATED THUNDER STILL POSSIBLE THROUGH THE EARLY MORNING HOURS. AFTER SUNRISE TOMORROW...INCREASING INSTABILITY WILL ALLOW THUNDERSTORM POTENTIAL TO INCREASE INTO THE AFTERNOON...GENERALLY ACROSS THE SOUTHERN HALF OF THE CWA. A FEW MODELS INDICATING SOME CONVECTION MAY BUILD BEHIND THE MAIN AREA...AND SO THERE IS SOME POTENTIAL FOR ISOLATED ACTIVITY BACK UP AS FAR NORTH AS ATLANTA AND ATHENS. HAVE ADJUSTED POPS TO ACCOUNT FOR AFTERNOON ACTIVITY...DROPPING POPS ACROSS CENTRAL GEORGIA UNTIL MUCH LATER TONIGHT. HAVE ALSO MADE SLIGHT ADJUSTMENTS TO HOURLY TEMPERATURES AND DEW POINTS. ADDITIONAL UPDATES TO THE FORECAST WILL BE MADE AS NEEDED AS THIS ACTIVITY CONTINUES TO MOVE INTO THE AREA. 31 && .PREV DISCUSSION... /ISSUED 225 PM EDT FRI AUG 10 2012/ SHORT TERM /TODAY THROUGH SATURDAY/... CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM THE LA/TX GULF COAST...THROUGH GA...AND UP THE EASTERN SEABOARD INTO THE NEW ENGLAND STATES. THE MAIN SURFACE LOW IS CENTERED OVER THE EASTERN GREAT LAKE STATES AND THE MODELS SHOW IT MOVING SLOWLY NE IN TO CANADA THROUGH SUNDAY. THE MAIN FRONTAL BOUNDARY ASSOCIATED WITH THIS LOW IS CURRENTLY JUST EAST OF THE MID MS RIVER VALLEY AND WILL MOVE EAST OVER THE NEXT 24-36 HOURS. THIS FRONT IS EXPECTED TO MOVE INTO NW GA BY 06-12Z SAT AND CONTINUE MOVING SOUTHEASTWARD. IT WILL STALL SOMEWHERE ACROSS SOUTH GA SUNDAY AS HIGH PRESSURE BUILDS IN BEHIND IT SAT NIGHT/SUN. WILL BEGIN TO SEE DRIER AIR MOVE INTO NW GA SAT WITH DEWPOINTS IN THE 50S AND 60S EXPECTED SUN. WILL CONTINUE WITH CHANCE/LIKELY POPS ACROSS THE AREA TODAY AND SAT AND TAPERING THINGS DOWN SAT NIGHT INTO SUN. WITH PRECIP EXPECTED TODAY AND SAT TEMPS WILL STAY SLIGHTLY BELOW SEASONAL NORMS AND ONCE THE FRONT MOVES THROUGH LOW TEMPS WILL PLUMMET WELL BELOW SEASONAL NORMS WITH SUNDAY MORNING LOWS EXPECTED IN THE UPPER 50S TO NEAR 60 ACROSS N GA CENTRAL GA WILL SEE NEAR SEASONAL MIN AS THE COOLER DRIER AIR WILL NOT HAVE MADE IT THAT FAR SOUTH JUST YET. 01 LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... LATEST NAM AND GFS SOLUTIONS AGREE WITH MOISTURE AND PVA INFLUENCING THE NORTHERN PORTION OF THE FORECAST AREA MONDAY AFTERNOON INTO EVENING ASSOCIATED WITH UPPER WAVE. HAVE THEREFORE RAISED POPS TO AT LEAST SLIGHT CHANCE AREA-WIDE ON MONDAY. ALSO RAISED TEMPS SOME ON FRIDAY PER LATEST MEX GUIDANCE. REST OF FORECAST LOOKS TO BE ON TRACK SO NO OTHER CHANGES WERE MADE. PREVIOUS DISCUSSION FOLLOWS... 03 PREV DISCUSSION... /ISSUED 331 AM EDT FRI AUG 10 2012/ LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... LARGE SCALE PATTERN IN THE LONG TERM PERIOD NOT EXPECTED TO CHANGE MUCH AS LONG WAVE TROUGHING IN THE ERN CONUS AND LONG WAVE RIDGE IN THE WEST PERSISTS. IF ANYTHING...WESTERLIES SHOULD BE PUSHED EVEN MORE SOUTH THAN THEY HAVE BEEN...AT LEAST UNTIL RECENTLY. THIS IMPLIES THAT NEAR OR SLIGHTLY BELOW NORMAL TEMPS WILL CONTINUE. AS UPCOMING SHORT WAVE MOVES NE...ANOTHER BROAD/WEAK WAVE PROGGED BY 00Z GFS AND ECMWF TO DIP INTO THE OH AND TN VALLEY MONDAY. SHOULD SEE SCT AFTERNOON AND EVENING SHRA/TSRA. NEXT WAVE BEYOND THAT SHOULD NOT AFFECT THE AREA UNTIL THURS. SIGNIFICANT TROPICAL ACTIVITY STILL APPEARS UNLIKELY BASED ON 00Z MED RANGE MODELS. SNELSON && .AVIATION... 00Z UPDATE... FRONTAL BOUNDARY PUSHING INTO THE STATE SUPPORTING CONVECTION ACROSS NORTH GEORGIA. EXPECTING BULK OF THE ACTIVITY TO PUSH INTO THE ATL METRO AREA 02-04Z...AND THEN MOVE SLOWLY SOUTHWARD INTO THE REMAINING TAF SITE AREAS. MORNING CIGS DEPENDENT ON OVERNIGHT PRECIP ACTIVITY...BUT OVERALL EXPECTING SCT-BKN LOW MVFR TO HIGH IFR. TS POTENTIAL DIMINISHES INTO THE EARLY MORNING HOURS...BUT EXPECTING -SHRA TO CONTINUE THROUGH SUN UP. GRADUAL IMPROVEMENT OF CIGS AND VSBYS EXPECTED THROUGH THE MORNING...WITH TS POSSIBILITIES INCREASING INTO THE AFTERNOON ACROSS PORTIONS OF CENTRAL GEORGIA. ISOLATED ACTIVITY MAY BE POSSIBLE AS FAR NORTH AS ATL AND AHN...BUT CONFIDENCE IS TOO LOW TO INCLUDE IN TAF FOR NOW. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 86 66 92 / 80 40 10 0 ATLANTA 70 84 67 90 / 80 30 5 0 BLAIRSVILLE 61 80 60 85 / 90 20 10 0 CARTERSVILLE 66 85 60 89 / 80 20 10 0 COLUMBUS 72 88 70 92 / 60 40 10 5 GAINESVILLE 68 84 66 89 / 90 30 10 0 MACON 72 89 69 93 / 60 60 20 5 ROME 66 85 59 91 / 90 10 10 0 PEACHTREE CITY 69 85 62 90 / 70 30 5 0 VIDALIA 72 89 72 91 / 30 60 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....16 AVIATION...31
Hazardous weather outlook, Aug 10, 5:40 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 PM EDT FRI AUG 10 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 540 PM EDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... NUMEROUS THUNDERSTORMS ARE EXPECTED OVER PORTIONS OF NORTH GEORGIA. A FEW OF THE STORMS MAY BECOME SEVERE. OTHERWISE...SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER CENTRAL GEORGIA. .SYNOPSIS... AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT OVER TENNESSEE WILL MOVE SOUTHEAST INTO NORTH GEORGIA TONIGHT. THE FRONT SHOULD BECOME NEARLY STATIONARY OVER CENTRAL GEORGIA BY EARLY SATURDAY. .PRIMARY HAZARDS... FREQUENT LIGHTNING...POSSIBLE DAMAGING WINDS AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE BETWEEN 600 AND 1000 PM EDT. .DISCUSSION... MODERATELY HIGH INSTABILITY WITH CAPE VALUES FROM 1500 TO 2000 J/KG WILL PREVAIL TONIGHT IN ADVANCE OF THE FRONT. VERTICAL WIND SHEAR WILL ALSO BE SLIGHTLY STRONGER THAN RECENT DAYS BUT STILL WEAK ENOUGH TO PRECLUDE WIDESPREAD ORGANIZED SEVERE STORMS. ONLY A FEW STORMS WILL MAY BECOME SEVERE THIS EVENING. PRECIPITABLE WATER VALUES ARE IN THE 1.6 TO 1.8 INCH RANGE. IN ADDITION TO POSSIBLE DAMAGING WINDS AND LIGHTNING...MINOR FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...THE FRONT WILL GRADUALLY MOVE SOUTH SATURDAY...STORMS SHOULD BE CONFINED TO MIDDLE GEORGIA BEFORE MOVING OUT AND ENDING SATURDAY NIGHT. SUNDAY SHOULD BE MOSTLY CLEAR BUT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED...HOWEVER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA OR BY TWEETING THE REPORT USING HASTAG GAWX. 16
In the hours before
Special weather statement, Aug 10, 5:32 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 532 PM EDT FRI AUG 10 2012 GAZ001-002-102200- 532 PM EDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING IN WALKER AND DADE COUNTIES UNTIL 600 PM EDT... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STEPHENSVILLE...MOVING EAST AT 20 MPH. && LAT...LON 3496 8533 3488 8530 3476 8552 3497 8557 TIME...MOT...LOC 2131Z 256DEG 18KT 3491 8551
Special weather statement, Aug 10, 6:12 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT FRI AUG 10 2012
GAZ001>005-102245-
612 PM EDT FRI AUG 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS
AND FREQUENT CLOUD TO GROUND LIGHTNING IN WHITFIELD...WALKER...
MURRAY...CATOOSA AND DADE COUNTIES UNTIL 645 PM EDT...
AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COOPER HEIGHTS...MOVING EAST AT 15 MPH.
&&
LAT...LON 3497 8471 3460 8516 3467 8542 3480 8556
3497 8529
TIME...MOT...LOC 2211Z 282DEG 14KT 3482 8535Special weather statement, Aug 10, 6:55 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT FRI AUG 10 2012 GAZ005>007-102330- 655 PM EDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING IN MURRAY...FANNIN AND GILMER COUNTIES UNTIL 730 PM EDT... AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CONASAUGA LAKE...MOVING EAST AT 15 MPH. && LAT...LON 3498 8426 3473 8446 3475 8484 3497 8477 TIME...MOT...LOC 2254Z 255DEG 15KT 3485 8466
Special weather statement, Aug 10, 7:18 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT FRI AUG 10 2012
GAZ022-033>035-047-102345-
718 PM EDT FRI AUG 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS
AND FREQUENT CLOUD TO GROUND LIGHTNING IN WALTON...BARROW...
FORSYTH...GWINNETT AND FULTON COUNTIES UNTIL 745 PM EDT...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLEASANT HILL...MOVING EAST AT 15 MPH.
&&
LAT...LON 3404 8366 3380 8375 3380 8408 3391 8421
3409 8408
TIME...MOT...LOC 2318Z 264DEG 15KT 3393 8407Special weather statement, Aug 10, 8:54 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 854 PM EDT FRI AUG 10 2012 GAZ012-013-020-021-110130- 854 PM EDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS... BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL 930 PM EDT... AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER PINE LOG...MOVING EAST AT 20 MPH. THESE STORMS HAVE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CARTERSVILLE...KINGSTON...CASSVILLE...WHITE...FOLSOM...SONORAVILLE... PINE LOG...FUNKHOUSER...FAIRMOUNT...SUTALLEE...LAKE ARROWHEAD...SALACOA VALLEY...LITTLE RIVER LANDING...BRIDGEMILL AND TALMADGE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3447 8456 3416 8454 3414 8502 3448 8488 TIME...MOT...LOC 0053Z 266DEG 19KT 3432 8476 16
Special weather statement, Aug 10, 9:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 927 PM EDT FRI AUG 10 2012 GAZ023>025-110200- 927 PM EDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BANKS... HALL AND JACKSON COUNTIES UNTIL 1000 PM EDT... AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GAINESVILLE...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BANKS...HALL AND JACKSON COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANDLER...GAINESVILLE...LULA AND GILLSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3444 8361 3421 8358 3421 8385 3438 8388 TIME...MOT...LOC 0126Z 262DEG 11KT 3431 8375 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:54 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Aug 10, 9:18 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 42 min |
| Aug 10, 9:29 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 10, 9:44 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 46 min |
| Aug 10, 9:58 PM EDT | Special Weather Statement | FFC | Hall | 32 min |
| Aug 10, 11:37 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 23 min |
| Aug 11, 1:52 AM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 38 min |
| Aug 11, 2:53 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 37 min |
| Aug 11, 2:55 AM EDT | Special Weather Statement | FFC | Fannin, Union | 50 min |
| Aug 11, 5:03 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 42 min |
| Aug 11, 6:34 AM EDT | Special Weather Statement | FFC | Schley, Sumter | 41 min |
| Aug 11, 1:58 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 32 min |
| Aug 11, 2:52 PM EDT | Special Weather Statement | FFC | Warren | 8 min |
| Aug 11, 4:46 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.